In general, I do not recommend taking any supplements without the recommendation of your physician. Many supplements are not tightly regulated by the FDA and can even contain known toxins. Based on your question, I cannot determine if you are taking a prescribed testosterone supplement due to low testosterone levels or are taking testosterone supplements of your own accord. In general, testosterone supplementation is a controversial topic. Even under the guidance of a physician, testosterone levels can vary widely and vary based on the performing laboratory. Data are also equivocal as to whether attempting to increase a low testosterone level is indicated. Without knowing more about your medical history, I cannot make specific recommendations about testosterone supplementation in general, so I recommend you discuss this with your physician.
Testosterone supplements are associated with multiple side effects, including some related to your endocrine system such as hair loss
, gynecomastia, testicular shrinkage, and acne. Additionally, there is concern that testosterone supplementation can cause an increased risk of prostate cancer
. If you are using testosterone as an anabolic steroid, you are at increased risk for cardiac complications. Given the potential dangers of supplementation, I strongly recommend you discuss this further with your primary care physician